• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Resveratrol Source


  • Please log in to reply
61 replies to this topic

#61 maxwatt

  • Member, Moderator LeadNavigator
  • 4,911 posts
  • 1,588
  • Location:New York

Posted 20 November 2007 - 12:14 PM

Well unfortunately (almost) all magnesium supplements here has vitamin b6 for better absorpion. I took 6mb vitamin b6 (300%) magnesium supplement almost daily for a long time.
I had been interested about that overdose and from what I know ~12mb for a longer time might be toxic.
I'm said to take magnesium and potassium (I'm drinking tomato) by a doctor btw. Maybe I should also try to take more magnesium naturally instead of supplement..


It takes hundreds of milligrams per day to poison yourself.

http://www.nap.edu/o...d=6015&page=184


I believe symptoms have been noted at lower doses in some individuals. Biochemical individuality.

sponsored ad

  • Advert
Click HERE to rent this advertising spot to support LongeCity (this will replace the google ad above).

#62 krillin

  • Guest
  • 1,516 posts
  • 59
  • Location:USA

Posted 20 November 2007 - 07:31 PM

Right you are. 24 mg is now the lowest toxic dose I've found.

Ned Tijdschr Geneeskd. 2005 Nov 12;149(46):2545-6.
[How much vitamin B6 is toxic?]
[Article in Dutch]
Katan MB.
Wageningen Centre for Food Sciences en Wageningen Universiteit, afd. Humane Voeding, Bomenweg 2, 6703 HD Wageningen. martijn.katan@wur.nl

Vitamin B6 (pyridoxine) causes neuropathy at intakes of 1000 mg per day or more, which is about 800 times the daily intake from foods. There have also been occasional reports of toxicity at intakes of 100-300 mg per day. The US authorities set the no-observed-adverse-effect-level at 200 mg per day and the safe upper limit at 100 mg per day. A report of neurotoxicity in 2 patients who had taken 24 mg and 40 mg of vitamin B6 per day respectively, may be coincidence rather than a true toxic effect of such relatively low doses. However, physicians need to remain alert to high intakes of vitamin B6 as a cause of unexplained neuropathy.

PMID: 16320662

sponsored ad

  • Advert
Click HERE to rent this advertising spot to support LongeCity (this will replace the google ad above).



1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users